Нашли опечатку? Выделите ее мышкой и нажмите Ctrl+Enter
Название: Correlation Inequalities for a Class of Even Ferromagnets
Авторы: Kondo K., Otofuji T., Sugiyama Y.
Journal of Statistical Physics, Vol. 40, Nos. 3/4, 1985, p. 563-575
We present rigorous correlation inequalities for connected n-point functions in a
class of even ferromagnets. The class includes spin-l/2 Ising models and scalar
field models with potential function V which is even and continuously differen-
tiable with V' convex on [0, ~). These inequalities are obtained by pushing
ahead with the method of Ellis, Monroe, and Newman at its maximum.